Arezoomand, Majid. (1400). On finite groups all of whose bi-Cayley graphs of bounded valency are integral. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10(4), 247-252. doi: 10.22108/toc.2021.126275.1787
Majid Arezoomand. "On finite groups all of whose bi-Cayley graphs of bounded valency are integral". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10, 4, 1400, 247-252. doi: 10.22108/toc.2021.126275.1787
Arezoomand, Majid. (1400). 'On finite groups all of whose bi-Cayley graphs of bounded valency are integral', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10(4), pp. 247-252. doi: 10.22108/toc.2021.126275.1787
Arezoomand, Majid. On finite groups all of whose bi-Cayley graphs of bounded valency are integral. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1400; 10(4): 247-252. doi: 10.22108/toc.2021.126275.1787


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب